# SDR USAA2010051090932

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 29,523 hours, 10,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: FE277000
- Part serial: 590
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 29,523 hours, 10,690 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1021 - CLT - EES - CIDS PANEL LIGHTS FOR L-2 DOOR.  MAINTENANCE SERVICED L-2 DOOR EMERGENCY SLIDE BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-22-00-616-002.
